Should I ask my PG for a referral to a... - Arrhythmia Alliance

Arrhythmia Alliance

5,453 members1,881 posts

Should I ask my PG for a referral to a cardiologist?

Lesleyr14
Lesleyr14

I have recently been informed that I have Left Bundle Branch Block 3, but not given any more info or follow-up!

Apparently, a partial block was detected 10 years ago, which they didn't tell me about!

It is now a category 3, and causes pain, palpitations, missing beats, and makes me feel dizzy as if I'm going to faint.

The symptoms happen all the time, even when I am just sitting or laying down.

My GP prescribed Adizem-XL; I haven't started taking them as I think I had COVID-19 symptoms and was advised to wait until I feel better before starting the medication.

Luckily I am starting to feel better after 2 weeks, but I have been very worried as I also have COPD.

Everything I have read about LBBB suggests that I should have a regular check-up, and potentially may need a pacemaker, but my GP has not suggested any follow-up check-ups; so basically left me to get on with it!

4 Replies

I don't know if this recording will help and make the situation clearer for you:

youtube.com/watch?v=eS87BBQ...

Thank you for this. It does help. Although the echo didn't show anything else, I do get pain and feel like I'm going to faint when I get the palpitations, so may ask this doctor on his FB page for some advice

Hi, I also have LBBB, adizem slows your heart rate down calms the heart. I also have a leaky heart valve. Your gp probably didn't want you to take while having the virus as it's new to you, you may not know if you were getting symptoms of the virus or side effects of the meds. When I first had symptoms of the blockage I couldn't stand up I would be so dizzy. These tablets have helped me. I have been taking them for 4 years. I had a high dose to start with, not needed now.

Lesleyr14
Lesleyr14 in reply to Maydayuk

Hi

Thanks for your reply.

My doctor started me on 120mg Adizem, then increased it to 180g after the palpitations started to reduce.

I am still getting the occasional palpitation but not as frequent or as strong as previously

You may also like...